# SDR ASAA2024013048786

- Difficulty date: January 30, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57574202018
- Part serial: TB14951
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE, FLAP TRACK #3 AREA, BROKEN FILLER COMPOUND AND EVIDENCE OF WATER INGRESS, ABRASION RESISTANT PAINT BROKEN AND MISSING GROUNDED - YES. EVALUATED LESSOR ITEM 800. LH WING TRAILING EDGE, FLAP TRACK #3 AREA, P/N D5757420200600, NSN(SN) DAMAGE IS 88.4" FROM I/B END ON UPPER SURFACE AND 1" FROM T/E IN ZONE 2. LENGTH OF DAMAGE IS 1.6", WIDTH IS 1" AND .500" DEEP. WITHIN REPAIRABLE LIMITS IAW A320 IPC 57-53-21-014 REV DATE 01NOV23, SRM 57-53-00-283-074 FIG 1 SH. 1 REV DATE 16JAN2023 AND SRM ADL AND REPAIR MOD LIST REV DATE NOV 01/23. REPAIRED IAW ASA A320 SRM 57-53-00-300-120, A320 NTM 51-10-03, A320 NTM PART 6 51-10-08, A320 SRM 51-77-11-911-023, EA CMPT-57EA-02086, A320 SRM 51-21-11, A320 SRM 51-24-00. RESTORED FINISH IAW ASA A320 SRM 51-21-10 AND A320 AMM 51-75-12. PART MARKED PER EA CMPT 57EA 02086 & PMS 01-06-12 A320-214, S/N:04948, FH 35266:10, FC:11749, WV=015 FINAL DOUBLER SIZE 5.8"X3"
